I've used Sensodyne toothpaste for approximately a month on the recommendation of my dentist.
I first noticed swelling of my lips and tongue and a metallic taste in my mouth. It wasn't until I developed bleeding sores in both corners of my mouth that I became concerned and figured out that these symptoms developed after beginning to use this new toothpaste.
I did some research about side effects and saw every single one of my symptoms reported by other people. It's been two days since I stopped using Sensodyne and switched to brushing my teeth with plain baking soda. My tongue and lips are still swollen and sore and my throat still feels raw. I'm really worried that there may be permanent damage to my mouth.
These are my symptoms for the past month: Extremely dry mouth, dry and itchy skin from just below my nose to the bottom of my chin, bleeding sores in the corners of my mouth, swollen numb lips, sore and swollen tongue, constant sore throat, increased tooth sensitivity to cold, metallic-like taste in my mouth, fatigue, persistent insomnia, achy muscles, feel like I have a fever all the time but my temperature is normal.
I hope by reporting this that I can help someone else to avoid this horrible product.
does not provide medical advice, diagnosis or treatment. The information regarding adverse reports, reviews and polls contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be
used to estimate the incidence of side effects, adverse drug reactions or for establishing or changing of patient treatments. Thank you for visiting Patientsville.com!